RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 5, Pages 955–968 (Mi izv2216)  

This article is cited in 1 scientific paper (total in 1 paper)

On the coefficient ring in a semigroup ring

S. G. Vlăduţ


Abstract: In this paper we study the concept of the invariance of a ring relative to a commutative semigroup. Invariance is proved for certain Prüfer rings and affine algebras relative to semigroups of a special class.
Bibliography: 11 titles.

Full text: PDF file (1294 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:5, 899–911

Bibliographic databases:

UDC: 519.4
MSC: Primary 20M30; Secondary 13F05, 13B20, 13H10
Received: 31.10.1975

Citation: S. G. Vlăduţ, “On the coefficient ring in a semigroup ring”, Izv. Akad. Nauk SSSR Ser. Mat., 40:5 (1976), 955–968; Math. USSR-Izv., 10:5 (1976), 899–911

Citation in format AMSBIB
\Bibitem{Vla76}
\by S.~G.~Vl{\u a}du\c t
\paper On the coefficient ring in a~semigroup ring
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 5
\pages 955--968
\mathnet{http://mi.mathnet.ru/izv2216}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=439970}
\zmath{https://zbmath.org/?q=an:0345.20069}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 5
\pages 899--911
\crossref{https://doi.org/10.1070/IM1976v010n05ABEH001820}


Linking options:
  • http://mi.mathnet.ru/eng/izv2216
  • http://mi.mathnet.ru/eng/izv/v40/i5/p955

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Robert Gilmer, Eugene Spiegel, “Coefficient rings in isomorphic semigroup rings”, Communications in Algebra, 13:8 (1985), 1789  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:164
    Full text:56
    References:39
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019